Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
LINEARIZATION, DOLD-PUPPE-STABILIZATION, AND MACLANE Q-CONSTRUCTION
Autore:
JOHNSON B; MCCARTHY R;
Indirizzi:
UNION COLL,DEPT MATH SCHENECTADY NY 12308 UNIV ILLINOIS,DEPT MATH URBANA IL 61801
Titolo Testata:
Transactions of the American Mathematical Society
fascicolo: 4, volume: 350, anno: 1998,
pagine: 1555 - 1593
SICI:
0002-9947(1998)350:4<1555:LDAMQ>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
25
Recensione:
Indirizzi per estratti:
Citazione:
B. Johnson e R. Mccarthy, "LINEARIZATION, DOLD-PUPPE-STABILIZATION, AND MACLANE Q-CONSTRUCTION", Transactions of the American Mathematical Society, 350(4), 1998, pp. 1555-1593

Abstract

In this paper we study linear functors, i.e., functors of chain complexes of modules which preserve direct sums up to quasi-isomorphism, inorder to lay the foundation for a further study of the Goodwillie calculus in this setting. We compare the methods of Dold and Puppe, Mac Lane, and Goodwillie for producing linear approximations to functors, and establish conditions under which these methods are equivalent. In addition, we classify linear functors in terms of modules over an explicit differential graded algebra. Several classical results involving Dold-Puppe stabilization and Mac Lane's Q-construction are extended or given new proofs.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 14:52:19